# SDR SWIA202265393

- Difficulty date: April 19, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 43,941 hours, 28,831 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CA SIDE WINDSCREEN OUTSIDE GLASS SHATTERED AT CRUISE  / ALSO HAD A L WINDSHIELD HEAT IN CRUISE   (FLIGHT 3019 - FILED CLOSED)   R&R CAPTAIN'S WINDSHIELD IN REFERENCE TO TASK CARD 56-220-1000-SKY. OPS/LEAK CHECK GOOD. PLEASE REFERENCE AML 890895 FOR LH WINDSHIELD HEAT MESSAGE FOR CORRECTIVE ACTION
